Pacific Journal of Mathematics

On unimodular matrices.

I. Heller and A. J. Hoffman

Article information

Source
Pacific J. Math., Volume 12, Number 4 (1962), 1321-1327.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036131

Mathematical Reviews number (MathSciNet)
MR0150051

Zentralblatt MATH identifier
0115.01104

Subjects
Primary: 05.25

Citation

Heller, I.; Hoffman, A. J. On unimodular matrices. Pacific J. Math. 12 (1962), no. 4, 1321--1327. https://projecteuclid.org/euclid.pjm/1103036131


Export citation

References

  • [1] I. Heller and C. Tompkins, An extension of a theorem of Dantzig'sy Ann. Math. Study No. 38.
  • [2] I. Heller, On linear systems with integralvalued solutions, Pacific. J. Math., 7 (1957), 111-111.
  • [3] I. Heller, Constraint Matrices of Transportation-TypeProblems, Naval Res. Logistics Quarterly, Vol. 4, No. 1.
  • [4] A. J. Hoffman and J. B. Kruskal, Integral Boundary Points of Convex Polyhedra, Ann. Math. Study No. 38.